dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

Yi Zhang (Selection)

Sun Yat-Sen University, Guangzhou, China / University of Michigan / Rutgers University

List of publications from the DBLP Bibliography Server - FAQ

other persons with the same name:


Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


10Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLAndreas Blass, Su Gao, Yi Zhang: Preface. Ann. Pure Appl. Logic 158(3): 155 (2009)
9Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLBart Kastermans, Juris Steprans, Yi Zhang: Analytic and coanalytic families of almost disjoint functions. J. Symb. Log. 73(4): 1158-1172 (2008)
8Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLSu Gao, Anatoly M. Vershik, Yi Zhang: Preface. Ann. Pure Appl. Logic 143(1-3): 1-2 (2006)
7Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLBart Kastermans, Yi Zhang: Cardinal invariants related to permutation groups. Ann. Pure Appl. Logic 143(1-3): 139-146 (2006)
6Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLYi Zhang: Adjoining cofinitary permutations (II) . Arch. Math. Log. 42(2): 153-163 (2003)
5Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLYi Zhang: Adjoining Almost Disjoint Permutations. Math. Log. Q. 48(2): 189-193 (2002)
4Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLMichael Hrusák, Juris Steprans, Yi Zhang: Confinitary Groups, Almost Disjoint and Dominating Families. J. Symb. Log. 66(3): 1259-1276 (2001)
3Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLYi Zhang: Maximal cofinitary groups. Arch. Math. Log. 39(1): 41-52 (2000)
2Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLYi Zhang: On A Class of M.A.D. Families. J. Symb. Log. 64(2): 737-746 (1999)
1Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLYi Zhang: Adjoining Cofinitary Permutations. J. Symb. Log. 64(4): 1803-1810 (1999)

Selection of 10 from 10 records - Yi Zhang has 6 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page